Skip to main content
Article
A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions
The College Mathematics Journal
  • John Engbers
  • Adam J. Hammett, Cedarville University
Document Type
Article
Publication Date
9-1-2016
DOI
10.4169/college.math.j.47.4.297
Abstract
In the same vein as a Classroom Capsule of Arnold Insel on the arctangent, we present a direct geometric derivation of the integral formulae for the inverse hyperbolic functions. We then use these formulae to obtain the derivatives of the various hyperbolic trigonometric functions.
Disciplines
Keywords
  • Inverse hyperbolic functions,
  • hyperbolic trigonometric functions
Citation Information
John Engbers and Adam J. Hammett. "A Direct Proof of the Integral Formulae for the Inverse Hyperbolic Functions" The College Mathematics Journal Vol. 47 Iss. 4 (2016) p. 297 - 299
Available at: http://works.bepress.com/adam_hammett/24/